# SDR DHLA2009743DH685

- Difficulty date: November 13, 2008
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN MAIN CARGO DOOR AFT JAMB LOWER CORNER SKIN WORN.  REPAIRED AFT LOWER JAMB BS 652 IAW PEMCO WORLD AIR SERVICES EA NR PD27-53-129 DTD 2/18/09 DOCUMENTED ON FAA FORM 8110-3.  APPROVED AND SUBMITTED BY FAA DER.
